The perturbed Laplacian matrix of a graph

Bapat, R. B. ; Kirkland, S. J. ; Pati, S. (2001) The perturbed Laplacian matrix of a graph Linear and Multilinear Algebra, 49 (3). pp. 219-242. ISSN 0308-1087

Full text not available from this repository.

Official URL:

Related URL:


For a graph G, we define its perturbed Laplacian matrix as D-A(G) where A(G) is the adjacency matrix of G and D is an arbitrary diagonal matrix. Both the Laplacian matrix and the negative of the adjacency matrix are special instances of the perturbed Laplacian. Several well-known results, contained in the classical work of Fiedler and in more recent contributions of other authors are shown to be true, with suitable modifications, for the perturbed Laplacian. An appropriate generalization of the monotonicity property of a Fiedler vector for a tree is obtained. Some of the results are applied to interval graphs.

Item Type:Article
Source:Copyright of this article belongs to Taylor and Francis Group.
Keywords:Laplacian Matrix; Algebraic Connectivity; Characteristic Set; Interval Graphs; Perturbed Laplacian Matrix; Fiedler Vector; Perron Component
ID Code:77912
Deposited On:14 Jan 2012 15:41
Last Modified:14 Jan 2012 15:41

Repository Staff Only: item control page